By Dr. Brian Seagraves
On Thursday, January 11, 2024 Dr. Brian Seagraves, Ms. Deborah Martinez, and Ms. Leah Chang (P1) participated in learning what an overdose is, what the signs and symptoms of an overdose are, and how Naloxone and the OneBox are distributed across campus.
The Georgia Department of Public Health since 2022 has reported an increase in accidental opioid overdoses across the state of Georgia as a result of substances being contaminated with fentanyl. Saving a life is the number one priority during an overdose.
No different than AED/CPR first aid boxes that are placed strategically across campus, ONEbox units will also be available in case of an overdose situation. This program is a collaborative effort between The Fontaine Center, University Health Center Pharmacy, and other Student Affairs offices. Members of the UGA community can find a ONEBox which contains Naloxone as well as video instructions on how to administer it.
ONEbox technology was developed by the West Virginia Drug Intervention Institute. Participate in this training to learn how the OneBox can help everyone to be an upstander and intervene if someone is in need of help.
Questions? Contact email@example.com for more information or to schedule a training for your class or student org.